Back to Ask the Diabetes Team Ask the Diabetes Team

From Provo, Utah, USA:

I am in the middle of my honeymoon period right now and I have gradually decreased the amount of insulin I have been taking. Now, I am taking none. However, occasionally I still drop low. Is my body now overcompensating? Is this common? Do I need to go in and talk with my doctor? What do I need to do to prevent lows from occurring?


It can be very dangerous to stop taking insulin altogether with type 1 diabetes. If you are substantially decreasing your insulin, it should be done only under your physician's direct supervision. Please review your dosing immediately with your physician and seek their advice.


Original posting 24 May 2005
Posted to Honeymoon and Hypoglycemia


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:02
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.